# SDR SWAA2014070829722

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 64,300 hours, 52,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Part number: C22102
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT BAR SLEEVE LOOSE.  SECURED SLEEVE IAW SIP.
